Taiwanese Journal of Mathematics

Two Positive Solutions for Kirchhoff Type Problems with Hardy-Sobolev Critical Exponent and Singular Nonlinearities

Yu-Ting Tang, Jia-Feng Liao, and Chun-Lei Tang

Full-text: Open access

Abstract

We consider the following singular Kirchhoff type equation with Hardy-Sobolev critical exponent \[ \begin{cases} \displaystyle -\left( a + b \int_{\Omega} |\nabla u|^2 \, dx \right) \Delta u = \frac{u^{3}}{|x|} + \frac{\lambda}{|x|^{\beta} u^{\gamma}}, & x \in \Omega, \\ u > 0, & x \in \Omega, \\ u = 0, & x \in \partial \Omega, \end{cases} \] where $\Omega \subset \mathbb{R}^{3}$ is a bounded domain with smooth boundary $\partial \Omega$, $0 \in \Omega$, $a,b,\lambda \gt 0$, $0 \lt \gamma \lt 1$, and $0 \leq \beta \lt (5+\gamma)/2$. Combining with the variational method and perturbation method, two positive solutions of the equation are obtained.

Article information

Source
Taiwanese J. Math., Volume 23, Number 1 (2019), 231-253.

Dates
Received: 10 December 2017
Revised: 27 May 2018
Accepted: 23 July 2018
First available in Project Euclid: 1 August 2018

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1533110480

Digital Object Identifier
doi:10.11650/tjm/180705

Mathematical Reviews number (MathSciNet)
MR3909997

Zentralblatt MATH identifier
07021725

Subjects
Primary: 35A15: Variational methods 35B33: Critical exponents 35J75: Singular elliptic equations

Keywords
Kirchhoff type equation Hardy-Sobolev critical exponent singularity positive solution variational method

Citation

Tang, Yu-Ting; Liao, Jia-Feng; Tang, Chun-Lei. Two Positive Solutions for Kirchhoff Type Problems with Hardy-Sobolev Critical Exponent and Singular Nonlinearities. Taiwanese J. Math. 23 (2019), no. 1, 231--253. doi:10.11650/tjm/180705. https://projecteuclid.org/euclid.twjm/1533110480


Export citation

References

  • C. O. Alves, F. J. S. A. Corrêa and G. M. Figueiredo, On a class of nonlocal elliptic problems with critical growth, Differ. Equ. Appl. 2 (2010), no. 3, 409–417.
  • H. Brézis and E. Lieb, A relation between pointwise convergence of functions and convergence of functionals, Proc. Amer. Math. Soc. 88 (1983), no. 3, 486–490.
  • H. Brézis and L. Nirenberg, $H^1$ versus $C^1$ local minimizers, C. R. Acad. Sci. Paris Sér. I Math. 317 (1993), no. 5, 465–472.
  • B. Cheng, New existence and multiplicity of nontrivial solutions for nonlocal elliptic Kirchhoff type problems, J. Math. Anal. Appl. 394 (2012), no. 2, 488–495.
  • Y. Duan, X. Sun and J.-F. Liao, Multiplicity of positive solutions for a class of critical Sobolev exponent problems involving Kirchhoff-type nonlocal term, Comput. Math. Appl. 75 (2018), no. 12, 4427–4437.
  • G. M. Figueiredo, Existence of a positive solution for a Kirchhoff problem type with critical growth via truncation argument, J. Math. Anal. Appl. 401 (2013), no. 2, 706–713.
  • G. M. Figueiredo and J. R. Santos, Junior, Multiplicity of solutions for a Kirchhoff equation with subcritical or critical growth, Differential Integral Equations 25 (2012), no. 9-10, 853–868.
  • A. Fiscella and E. Valdinoci, A critical Kirchhoff type problem involving a nonlocal operator, Nonlinear Anal. 94 (2014), 156–170.
  • N. Ghoussoub and C. Yuan, Multiple solutions for quasi-linear PDEs involving the critical Sobolev and Hardy exponents, Trans. Amer. Math. Soc. 352 (2000), no. 12, 5703–5743.
  • Y. Huang, Z. Liu and Y. Wu, On finding solutions of a Kirchhoff type problem, Proc. Amer. Math. Soc. 144 (2016), no. 7, 3019–3033.
  • D. Kang and S. Peng, Positive solutions for singular critical elliptic problems, Appl. Math. Lett. 17 (2004), no. 4, 411–416.
  • C.-Y. Lei, J.-F. Liao and C.-L. Tang, Multiple positive solutions for Kirchhoff type of problems with singularity and critical exponents, J. Math. Anal. Appl. 421 (2015), no. 1, 521–538.
  • C.-Y. Lei, G.-S. Liu and L.-T. Guo, Multiple positive solutions for a Kirchhoff type problem with a critical nonlinearity, Nonlinear Anal. Real World Appl. 31 (2016), 343–355.
  • H.-Y. Li, Existence of positive ground state solutions for a critical Kirchhoff type problem with sign-changing potential, Comput. Math. Appl. 75 (2018), no. 8, 2858–2873.
  • H.-Y. Li and J.-F. Liao, Existence and multiplicity of solutions for a superlinear Kirchhoff-type equations with critical Sobolev exponent in $\mathbb{R}^N$, Comput. Math. Appl. 72 (2016), no. 12, 2900–2907.
  • H.-Y. Li, Y.-T. Tang and J.-F. Liao, Existence and multiplicity of positive solutions for a class of singular Kirchhoff type problems with sign-changing potential, Math. Methods Appl. Sci. 41 (2018), no. 8, 2971–2986.
  • J.-F. Liao, X.-F. Ke, C.-Y. Lei and C.-L. Tang, A uniqueness result for Kirchhoff type problems with singularity, Appl. Math. Lett. 59 (2016), 24–30.
  • J.-F. Liao, H.-Y. Li and P. Zhang, Existence and multiplicity of solutions for a nonlocal problem with critical Sobolev exponent, Comput. Math. Appl. 75 (2018), no. 3, 787–797.
  • J.-F. Liao, P. Zhang, J. Liu and C.-L. Tang, Existence and multiplicity of positive solutions for a class of Kirchhoff type problems with singularity, J. Math. Anal. Appl. 430 (2015), no. 2, 1124–1148.
  • X. Liu and Y. J. Sun, Multiple positive solutions for Kirchhoff type problems with singularity, Commun. Pure Appl. Anal. 12 (2013), no. 2, 721–733.
  • R.-Q. Liu, C.-L. Tang, J.-F. Liao and X.-P. Wu, Positive solutions of Kirchhoff type problem with singular and critical nonlinearities in dimension four, Commun. Pure Appl. Anal. 15 (2016), no. 5, 1841–1856.
  • D. Naimen, The critical problem of Kirchhoff type elliptic equations in dimension four, J. Differential Equations 257 (2014), no. 4, 1168–1193.
  • ––––, On the Brezis-Nirenberg problem with a Kirchhoff type perturbation, Adv. Nonlinear Stud. 15 (2015), no. 1, 135–156.
  • A. Ourraoui, On a $p$-Kirchhoff problem involving a critical nonlinearity, C. R. Math. Acad. Sci. Paris 352 (2014), no. 4, 295–298.
  • M. Schechter, A variation of the mountain pass lemma and applications, J. London Math. Soc. (2) 44 (1991), no. 3, 491–502.
  • M. Willem, Minimax Theorems, Progress in Nonlinear Differential Equations and their Applications 24, Birkhäuser Boston, Boston, MA, 1996.
  • L. Yang, Z. Liu and Z. Ouyang, Multiplicity results for the Kirchhoff type equations with critical growth, Appl. Math. Lett. 63 (2017), 118–123.
  • J. Zhang, The critical Neumann problem of Kirchhoff type, Appl. Math. Comput. 274 (2016), 519–530.
  • C. Zhang and Z. Liu, Multiplicity of nontrivial solutions for a critical degenerate Kirchhoff type problem, Appl. Math. Lett. 69 (2017), 87–93.
  • W. Zou and M. Schechter, Critical Point Theory and its Applications, Springer, New York, 2006.